Show simple item record

AuthorAnnaby, M.H.
AuthorMansour, Z.S.
AuthorAshour, O.A.
Available date2009-12-27T06:05:48Z
Publication Date2008-11-05
Publication NameJournal of Approximation Theory
CitationAnnaby, M. H., Mansour, Z. S., & Ashour, O. A. (2009). On reality and asymptotics of zeros of -Hankel transforms. Journal of Approximation Theory, 160(1–2), 223–242
AbstractWe give sufficient conditions which guarantee that the finite q-Hankel transforms have only real zeros which satisfy some asymptotic relations. The study is carried out using two different techniques. The first is by a use of Rouché's theorem and the other is by applying a theorem of Hurwitz and Biehler. In every study further restrictions are imposed on q(0,1). We compare the results via some interesting applications involving second and third q-Bessel functions as well as q-trigonometric functions.
PublisherElsevier Inc.
Subjectq-Bessel functions
SubjectAsymptotics of zeros of q-functions
SubjectZeros of entire functions of order zero
TitleOn reality and asymptotics of zeros of q-Hankel transforms

Files in this item


There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record